American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Bobby Wilson. On almost everywhere convergence of strong arithmetic means of Fourier series. Trans. Amer. Math. Soc. 367 (2015) 1467-1500.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Thiele. The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000) 5745-5766. MR 1695038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antônio Zumpano. Infinite type homeomorphisms of the circle and convergence of Fourier series. Trans. Amer. Math. Soc. 350 (1998) 4023-4040. MR 1451619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Idris Assani and Karl Petersen. The helical transform as a connection between ergodic theory and harmonic analysis . Trans. Amer. Math. Soc. 331 (1992) 131-142. MR 1075378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Ajtai and A. S. Kechris. The set of continuous functions with everywhere convergent Fourier series . Trans. Amer. Math. Soc. 302 (1987) 207-221. MR 887506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold E. Benzinger. Nonharmonic Fourier series and spectral theory . Trans. Amer. Math. Soc. 299 (1987) 245-259. MR 869410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Boris Korenblum. On a class of Banach spaces of functions associated with the notion of entropy . Trans. Amer. Math. Soc. 290 (1985) 527-553. MR 792810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William O. Bray and Časlav V. Stanojević. Tauberian $L\sp{1}$-convergence classes of Fourier series. I . Trans. Amer. Math. Soc. 275 (1983) 59-69. MR 678336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Časlav V. Stanojević. Tauberian conditions for $L\sp{1}$-convergence of Fourier series . Trans. Amer. Math. Soc. 271 (1982) 237-244. MR 648089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jack Cuzick and Tze Leung Lai. On random Fourier series . Trans. Amer. Math. Soc. 261 (1980) 53-80. MR 576863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Gosselin. Almost everywhere convergence of Vilenkin-Fourier series . Trans. Amer. Math. Soc. 185 (1973) 345-370. MR 0352883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Otto Szász. Convergence properties of Fourier series . Trans. Amer. Math. Soc. 37 (1935) 483-500. MR 1501799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antoni Zygmund. Some points in the theory of trigonometric and power series . Trans. Amer. Math. Soc. 36 (1934) 586-617. MR 1501757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1